On the propagation of acceleration waves in thermoelastic micropolar medias
Revista colombiana de matematicas, Tome 41 (2007) no. 2, pp. 397-406
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@misc{RCM_2007_41_2_a9,
title = {On the propagation of acceleration waves in thermoelastic micropolar medias},
journal = {Revista colombiana de matematicas},
pages = {397--406},
year = {2007},
volume = {41},
number = {2},
url = {http://geodesic.mathdoc.fr/item/RCM_2007_41_2_a9/}
}
On the propagation of acceleration waves in thermoelastic micropolar medias. Revista colombiana de matematicas, Tome 41 (2007) no. 2, pp. 397-406. http://geodesic.mathdoc.fr/item/RCM_2007_41_2_a9/